MathSciNet Relay Station
MathSciNet bibliographic data
MR1451795 (98h:47050) 47B47 (47A30 47B15)
Duggal, B. P. A remark on normal derivations. Proc. Amer. Math. Soc. 126 (1998), no. 7, 2047–2052.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement